# SDR IPXA10M58847

- Difficulty date: March 1, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 79,797 hours, 13,133 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FUEL DOOR ACCESS CUT OUT CRACKED AT XOS 611.293 REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 57-40-02 REPAIR 7 FIG. 201.
